Content area

|
|

Respiratorisk dyskinesi

Forfatter(e)
Mette Medom Vorre1 & Peter Lange2, 3 1) Klinisk Farmakologisk Afdeling, Bispebjerg Hospital 2) Medicinsk Afdeling O, Herlev Hospital 3) Afdeling for Epidemiologi, Institut for Folkesundhedsvidenskab, Københavns Universitet

Ugeskr Læger 2019;181:V09180613

Reference: 
Ugeskr Læger 2019;181:V09180613

Mette Medom Vorre & Peter Lange:

Respiratory dyskinesia

Ugeskr Læger 2019;181:V09180613

In this review, we discuss respiratory dyskinesia, which is a rare adverse reaction to antipsychotic medications. The condition may mimic psychogenic hyperventilation syndrome or other respiratory or cardiac disorder. Respiratory dyskinesia is mostly seen in patients with tardive dyskinesia but may precede manifestations of tardive dyskinesia. If a patient receiving antipsychotic medication presents with symptoms of tachypnoea or acute respiratory distress, the possibility of respiratory dyskinesia should be considered, since it is a potentially reversible condition.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Christian F. Asmussen | 15/07
1 Kommentar
af Christian F. Asmussen | 15/07
1 Kommentar
af Tom Buur | 15/07
1 Kommentar
af Jørgen Alving | 12/07
2 kommentarer
af Mogens Holbech Dahl | 10/07
3 kommentarer
af Mathias Amdi Hertz | 08/07
2 kommentarer
af Elisabeth Sirkka Augustina Bright | 06/07
2 kommentarer
af Lars Høj | 06/07
1 Kommentar
af Christian E. H. R. Freitag | 04/07
8 kommentarer